| Model Number |
980 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the service engineer (se) inspected the device and verified an associated code in the ventilator diagnostic logs.However, the se was unable to duplicate the reported issue.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator failed the breath delivery (bd) audio test portion of the extended self test (est) and the bd alarm capacitor was not discharging.The ventilator was not in use on a patient at the time of the reported event.